# SDR DL76S991869

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inop
- Location: Cabin
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP.  REPLACED BATTERY RACK.
